Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 35, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 1, 2017, 6:48 AM EST for 8 counties in Ohio. It was in force for 42 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2017, 6:48 AM EST (11:48 UTC)
- Expired
- Mar 1, 2017, 7:30 AM EST
- In force
- 42 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Brown County, OH, Butler County, OH, Clermont County, OH, Clinton County, OH, Greene County, OH, Hamilton County, OH, Montgomery County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 25 km from the middle of the area, began a volume at 11:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 6:58 AM EST | HAIL 1 | Blue Ash, OH | |
| Mar 1, 7:02 AM EST | HAIL 1 | E Montgomery, OH | |
| Mar 1, 7:03 AM EST | TSTM WND GST 46 | Kluk Lunken Airport, OH | |
| Mar 1, 7:20 AM EST | HAIL 0.75 | 1 Sse Wilmington, OH | |
| Mar 1, 7:20 AM EST | HAIL 0.88 | Clarksville, OH | |
| Mar 1, 7:30 AM EST | TSTM WND DMG | 4 Nw New Vienna, OH | SEVERAL TREES UPROOTED OR SNAPPED. SHINGLES OFF A ROOF. BRANCHES ON A BARN. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 11:29 PM EST | Tornado Watch | SPC | 8 hr |
| Mar 1, 5:57 AM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.8 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 126 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 416 m²/s²
- 0-3 km storm-relative helicity
- 441 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
484
WUUS51 KILN 011148
SVRILN
OHC015-017-025-027-057-061-113-165-011230-
/O.NEW.KILN.SV.W.0035.170301T1148Z-170301T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
648 AM EST WED MAR 1 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Northeastern Hamilton County in southwestern Ohio...
Eastern Butler County in southwestern Ohio...
Northern Clermont County in southwestern Ohio...
Northwestern Brown County in southwestern Ohio...
Warren County in southwestern Ohio...
Clinton County in southwestern Ohio...
Southern Greene County in west central Ohio...
Southeastern Montgomery County in west central Ohio...
* Until 730 AM EST.
* At 647 AM EST, severe thunderstorms were located along a line
extending from near Middletown to Olde West Chester to near Mack,
moving east at 55 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cincinnati, Middletown, Mason, Miamisburg, Lebanon, Springboro,
Sharonville, Wilmington, Monroe, Blue Ash, Loveland, Franklin,
Montgomery, Madeira, Bellbrook, Milford, Deer Park, Carlisle,
Blanchester and South Middletown.
This includes the following Interstates...
I-71 in Ohio between mile markers 9 and 60.
I-75 in Ohio between mile markers 22 and 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
A tornado watch remains in effect until 700 AM EST for west central
Ohio. A tornado watch also remains in effect until 1100 AM EST for
southwestern Ohio.
LAT...LON 3910 8443 3934 8439 3960 8441 3968 8367
3934 8369 3924 8383 3925 8386 3922 8387
3908 8407
TIME...MOT...LOC 1147Z 272DEG 46KT 3955 8442 3935 8442 3911 8468
HAIL...1.25IN
WIND...60MPH
$$
Binau2 follow-up statements
846
WWUS51 KILN 011210 RRA
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
710 AM EST WED MAR 1 2017
OHC017-113-011220-
/O.CAN.KILN.SV.W.0035.000000T0000Z-170301T1230Z/
Butler OH-Montgomery OH-
710 AM EST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BUTLER AND
SOUTHEASTERN MONTGOMERY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1100 AM EST for southwestern
Ohio.
LAT...LON 3910 8443 3932 8419 3962 8410 3968 8367
3934 8369 3924 8383 3925 8386 3922 8387
3908 8407
TIME...MOT...LOC 1210Z 271DEG 45KT 3962 8401 3934 8408 3910 8431
$$
OHC015-025-027-057-061-165-011230-
/O.CON.KILN.SV.W.0035.000000T0000Z-170301T1230Z/
Hamilton OH-Clermont OH-Brown OH-Warren OH-Clinton OH-Greene OH-
710 AM EST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM EST
FOR EAST CENTRAL HAMILTON...NORTHERN CLERMONT...NORTHWESTERN BROWN...
EASTERN WARREN...CLINTON AND SOUTHERN GREENE COUNTIES...
At 710 AM EST, severe thunderstorms were located along a line
extending from near Bellbrook to near Morrow to near Forestville,
moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cincinnati, Wilmington, Loveland, Milford, Blanchester, Mariemont,
Waynesville, Terrace Park, Jamestown, Batavia, New Vienna, Morrow,
Camp Dennison, Plainville, The Village of Indian Hill, Newtown, New
Jasper, Woodville, Maineville and Owensville.
This includes I-71 in Ohio between mile markers 33 and 60.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
A tornado watch remains in effect until 1100 AM EST for southwestern
Ohio.
LAT...LON 3910 8443 3932 8419 3962 8410 3968 8367
3934 8369 3924 8383 3925 8386 3922 8387
3908 8407
TIME...MOT...LOC 1210Z 271DEG 45KT 3962 8401 3934 8408 3910 8431
HAIL...1.00IN
WIND...60MPH
$$
Binau633
WWUS51 KILN 011226
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
726 AM EST WED MAR 1 2017
OHC015-025-027-057-061-165-011235-
/O.EXP.KILN.SV.W.0035.000000T0000Z-170301T1230Z/
Hamilton OH-Clermont OH-Brown OH-Warren OH-Clinton OH-Greene OH-
726 AM EST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HAMILTON...
NORTHERN CLERMONT...NORTHWESTERN BROWN...EASTERN
WARREN...WESTERN CLINTON AND SOUTHERN
GREENE COUNTIES WILL EXPIRE AT 730 AM EST...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A tornado watch remains in effect until 1100 AM EST for southwestern
Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3910 8443 3932 8419 3962 8410 3968 8367
3934 8369 3924 8383 3925 8386 3922 8387
3908 8407
TIME...MOT...LOC 1225Z 272DEG 46KT 3961 8377 3933 8384 3909 8408
$$
BinauWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 4:30 AM EST, 2 hours 18 minutes earlier.
Area forecast discussion, Mar 1, 4:30 AM EST, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
430 AM EST Wed Mar 1 2017
.SYNOPSIS...
Thunderstorms will continue through the first part of the day
as a cold front pushes southeast across the area. Behind the
front, a cooler airmass will settle into the region through the
end of the work week. An upper level disturbance will bring a
chance of rain and snow showers to the region Thursday night.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Thunderstorms are continuing to train northeast across southern
portions of our area early this morning. This is in an area of
good low level convergence along the nose of a 50 knot 925 mb
jet that will shift off to the east through mid morning. Weak
instabilities are also in place across our area with mucapes or
around 500 j/kg or so. We have been slowly eroding away the cin
across the area this morning and these storms have become more
surface based in the last couple of hours. Meanwhile, the
convective line associated with the cold front is pushing
east across central Indiana and into northwest Ohio. Hi res
cams are in decent agreement pushing this line through our area
fairly quickly this morning and have trended the forecast
accordingly. The severe threat will continue across our area
until this line moves through. Behind the front, the pressure
gradient will increase through the afternoon hours with winds
increasing and becoming gusty. We may approach wind advisory
criteria across our northern areas but will hold off on anything
at this point as it looks marginal. A few instability showers
may also develop through this afternoon, mainly across the
north and will cover this with just some lower chance pops later
today.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
A few showers may linger across our north into this evening and
with the gradient remaining fairly tight, winds will likely stay
up for awhile into tonight. A clipper type system will drop down
from the northwest Thursday into Thursday night. This will lead
to an increasing chance of showers heading into Thursday
evening, especially across norther portions of our fa. Low
level thermal fields suggest that any pcpn will start off as
rain Thursday afternoon before transitioning to snow from north
to south Thursday evening. There could be some light snow
accumulations with this, mainly across northern portions of our
area where maybe an inch or so will be possible across our far
north. The pcpn should taper off later Thursday night with dry
weather on Friday as high pressure builds in.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Models continue to hint at a very weak short wave dropping down
into our area from the northwest Friday night into Saturday,
but vary in there timing and placement. With it being weak and
with some uncertainty, will just bring in some slight chance
pops across the area with this. Ptype looks to be mostly snow
but if it hangs around long enough into the day on Saturday, we
will warm up enough for any lingering pcpn to mix with some
rain.
Brief mid level ridging will work east across the area on
Sunday before the flow becomes more amplified as a trough
approaches from the west. This will eventually help push a cold
front east across our area Monday night into Tuesday. Some WAA
pcpn will develop ahead of this Sunday night with more
widespread pcpn spreading in ahead of the front Monday into
Monday night.
&&
.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
Cluster of thunderstorms has overspread southwest Ohio and
should continue to work its way northeastward over the next
couple of hours. This will lead to fairly persistent
thunderstorms through the predawn hours, especially at the
southern TAF sites. This will result in MVFR to IFR cigs and
vsbys through the first part of the TAF period. Meanwhile, the
convective line associated with the cold front is sagging down
across central Illinois into northwest Indiana, and this should spread
across the TAF sites through mid morning. Given the good
dynamics in place across the region, gusty winds in excess of 40
knots will be possible with some of the thunderstorms through
the morning hours. The cold front will push southeast late this
morning and into early afternoon with pcpn tapering off behind
it. The gradient winds will increase behind the front with gusts
in excess of 30 knots possible into tonight.
OUTLOOK...MVFR ceilings and visibilities will be possible
Thursday night into Friday morning.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through this afternoon for OHZ053>056-
060>065-070>074-077>082-088.
KY...Flash Flood Watch through this afternoon for KYZ089>100.
IN...Flash Flood Watch through this afternoon for INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...JGL
AVIATION...JGLHazardous weather outlook, Mar 1, 4:56 AM EST, 1 hour 52 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 456 AM EST Wed Mar 1 2017 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074- 077>082-088-021000- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Clark-Madison-Franklin OH- Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield- Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland- Adams-Pike-Scioto- 456 AM EST Wed Mar 1 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition to a heavy rain and flash flood threat, severe thunderstorms will remain possible this morning. The primary threat will be damaging winds and isolated tornadoes. Wind gusts of 30 to 40 mph will be possible this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe and heavy rain reports. OHZ026-034-035-042>046-051-052-021000- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami- Champaign- 456 AM EST Wed Mar 1 2017 This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Showers and thunderstorms will taper off through mid morning. A few storms may become severe. The primary threat will be damaging wind and locally heavy rain. Wind gusts of 30 to 40 mph will be possible this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe and heavy rain reports.
In the hours before
Special weather statement, Mar 1, 5:45 AM EST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
545 AM EST WED MAR 1 2017
KYZ100-OHZ081-088-011115-
Lewis KY-Scioto OH-Adams OH-
545 AM EST WED MAR 1 2017
...A STRONG THUNDERSTORM WILL AFFECT LEWIS...SOUTHEASTERN ADAMS AND
SOUTHWESTERN SCIOTO COUNTIES UNTIL 615 AM EST...
At 545 AM EST, radar indicated a strong thunderstorm over Tollesboro,
moving east at 70 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Locations impacted include...
Vanceburg, Camp Dix, Tollesboro, Rome, Sandy Springs, Buena Vista in
Scioto County, Carrs, Kinniconick, Tannery, Turkey Creek Lake,
Ribolt, Charters, Garrison, Petersville, Stricklett, Glen Springs,
Rexton, Herron Hill and Friendship.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3840 8348 3840 8350 3841 8351 3841 8353
3842 8353 3843 8358 3847 8359 3866 8358
3878 8313 3860 8307 3854 8312 3854 8314
3849 8319 3847 8319 3843 8324 3841 8324
3839 8340 3840 8342 3838 8345
TIME...MOT...LOC 1045Z 251DEG 60KT 3854 8354
HatzosLocal storm report, Mar 1, 5:49 AM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
549 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 AM TSTM WND DMG S LAURELVILLE 39.47N 82.74W
03/01/2017 PICKAWAY OH LAW ENFORCEMENT
A SHED WAS DESTROYED. TIME ESTIMATED BY RADAR.
&&Local storm report, Mar 1, 6:10 AM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
610 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 AM TSTM WND GST KFFO WRIGHT-PATT AFB 39.83N 84.05W
03/01/2017 M47.00 MPH GREENE OH ASOS
&&
HATZOSLocal storm report, Mar 1, 6:38 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
638 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM HAIL HARRISON 39.25N 84.79W
03/01/2017 E1.00 INCH HAMILTON OH TRAINED SPOTTER
&&Local storm report, Mar 1, 6:39 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
639 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 AM HAIL BRIGHT 39.22N 84.86W
03/01/2017 M1.00 INCH DEARBORN IN TRAINED SPOTTER
&&
EVENT NUMBER ILN1700325
JGIBSONLocal storm report, Mar 1, 6:40 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
640 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM TSTM WND GST KYMESO CARROLLTON 2E 38.69N 85.14W
03/01/2017 M59.00 MPH CARROLL KY MESONET
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 11:16 PM EST | Special Weather Statement | ILN | Darke | 29 min |
| Feb 28, 11:43 PM EST | Special Weather Statement | ILN | Shelby | 32 min |
| Feb 28, 11:54 PM EST | Special Weather Statement | ILN | Preble | 36 min |
| Mar 1, 12:04 AM EST | Special Weather Statement | ILN | Logan | 41 min |
| Mar 1, 12:41 AM EST | Special Weather Statement | ILN | Hamilton | 49 min |
| Mar 1, 12:55 AM EST | Areal Flood Advisory | ILN | Darke, Montgomery, Preble | 95 min |
| Mar 1, 1:16 AM EST | Special Weather Statement | ILN | Clermont, Warren | 29 min |
| Mar 1, 1:23 AM EST | Special Weather Statement | ILN | Butler, Warren | 37 min |
| Mar 1, 1:28 AM EST | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 16 min |
| Mar 1, 1:32 AM EST | Flash Flood Warning | ILN | Butler, Hamilton | 8 hr |
| Mar 1, 1:32 AM EST | Special Weather Statement | ILN | Hamilton | 43 min |
| Mar 1, 1:33 AM EST | Special Weather Statement | ILN | Clinton, Highland | 27 min |
| Mar 1, 1:55 AM EST | Special Weather Statement | ILN | Clermont, Hamilton, Warren | 35 min |
| Mar 1, 1:59 AM EST | Flash Flood Warning | ILN | Butler, Clermont, Hamilton, Warren | 2 hr |
| Mar 1, 2:10 AM EST | Special Weather Statement | ILN | Brown | 35 min |
| Mar 1, 2:11 AM EST | Special Weather Statement | ILN | Clinton, Fayette | 34 min |
| Mar 1, 2:21 AM EST | Special Weather Statement | ILN | Hamilton | 24 min |
| Mar 1, 2:22 AM EST | Flash Flood Warning | ILN | Brown, Clermont, Clinton, Fayette, Highland, Warren | 8 hr |
| Mar 1, 2:34 AM EST | Tornado Warning | ILN | Fayette, Highland, Ross | 26 min |
| Mar 1, 2:50 AM EST | Special Weather Statement | ILN | Fairfield, Hocking, Pickaway, Ross | 40 min |
| Mar 1, 2:58 AM EST | Areal Flood Warning | ILN | Butler, Hamilton | 18 hr |
| Mar 1, 3:04 AM EST | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 41 min |
| Mar 1, 3:09 AM EST | Tornado Warning | ILN | Fairfield, Hocking | 23 min |
| Mar 1, 3:18 AM EST | Flash Flood Warning | ILN | Fayette, Highland, Hocking, Pickaway, Pike, Ross | 6 hr |
| Mar 1, 3:36 AM EST | Tornado Warning | ILN | Clermont | 24 min |
| Mar 1, 3:42 AM EST | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking | 4 hr |
| Mar 1, 3:48 AM EST | Special Weather Statement | ILN | Clinton, Fayette, Highland | 27 min |
| Mar 1, 3:55 AM EST | Flash Flood Warning | ILN | Butler, Clermont, Hamilton, Warren | 6 hr |
| Mar 1, 4:03 AM EST | Special Weather Statement | ILN | Auglaize, Darke, Mercer, Shelby | 27 min |
| Mar 1, 4:05 AM EST | Special Weather Statement | ILN | Highland | 25 min |
| Mar 1, 4:17 AM EST | Special Weather Statement | ILN | Preble | 43 min |
| Mar 1, 4:20 AM EST | Severe Thunderstorm Warning | ILN | Adams, Scioto | 40 min |
| Mar 1, 4:24 AM EST | Special Weather Statement | ILN | Hardin | 36 min |
| Mar 1, 4:27 AM EST | Areal Flood Advisory | ILN | Fairfield, Fayette, Franklin, Hocking, Pickaway | 5 hr |
| Mar 1, 4:30 AM EST | Special Weather Statement | ILN | Pike, Ross | 30 min |
| Mar 1, 4:31 AM EST | Special Weather Statement | ILN | Champaign, Logan, Miami, Shelby, Union | 44 min |
| Mar 1, 4:33 AM EST | Areal Flood Advisory | ILN | Adams, Brown, Scioto | 3 hr |
| Mar 1, 4:48 AM EST | Flash Flood Warning | ILN | Adams, Brown, Scioto | 6 hr |
| Mar 1, 5:12 AM EST | Severe Thunderstorm Warning | ILN | Champaign, Clark, Delaware, Greene, Logan, Madison and 3 more | 48 min |
| Mar 1, 5:17 AM EST | Special Weather Statement | ILN | Butler, Preble | 28 min |
| Mar 1, 5:29 AM EST | River Flood Warning | ILN | Clermont, Hamilton | 20 hr |
| Mar 1, 5:31 AM EST | Areal Flood Advisory | ILN | Scioto | 119 min |
| Mar 1, 5:46 AM EST | Flash Flood Warning | ILN | Scioto | 4 hr |
| Mar 1, 5:53 AM EST | Severe Thunderstorm Warning | ILN | Adams, Scioto | 21 min |
| Mar 1, 5:53 AM EST | Severe Thunderstorm Warning | ILN | Fayette, Greene, Madison | 26 min |
| Mar 1, 6:13 AM EST | Severe Thunderstorm Warning | ILN | Scioto | 19 min |
| Mar 1, 6:30 AM EST | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 30 min |
| Mar 1, 6:39 AM EST | Severe Thunderstorm Warning | ILN | Hamilton | 36 min |
| Mar 1, 6:58 AM EST | River Flood Warning | ILN | Clermont, Hamilton, Warren | 19 hr |
| Mar 1, 7:00 AM EST | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton | 45 min |
| Mar 1, 7:22 AM EST | Severe Thunderstorm Warning | ILN | Adams, Brown | 53 min |
| Mar 1, 7:22 AM EST | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland, Pickaway, Ross | 23 min |
| Mar 1, 7:43 AM EST | Severe Thunderstorm Warning | ILN | Highland, Pike, Ross | 47 min |
| Mar 1, 7:58 AM EST | Severe Thunderstorm Warning | ILN | Pike, Scioto | 47 min |
| Mar 1, 8:04 AM EST | Tornado Warning | ILN | Adams, Scioto | 14 min |
| Mar 1, 8:06 AM EST | Areal Flood Advisory | ILN | Adams, Pike, Scioto | 84 min |
| Mar 1, 8:24 AM EST | Severe Thunderstorm Warning | ILN | Scioto | 25 min |
| Mar 1, 9:24 AM EST | Areal Flood Warning | ILN | Hamilton | 51 min |
| Mar 1, 9:28 AM EST | Areal Flood Warning | ILN | Hocking, Pickaway, Ross | 3 hr |
| Mar 1, 9:44 AM EST | Areal Flood Warning | ILN | Brown, Clermont, Clinton, Fayette, Hamilton, Highland and 1 more | 3 hr |
| Mar 1, 10:11 AM EST | Areal Flood Warning | ILN | Adams, Brown, Scioto | 9 hr |
| Mar 1, 10:29 AM EST | Wind Advisory | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 18 hr |
| Mar 1, 10:31 AM EST | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 89 min |
| Mar 1, 10:39 AM EST | River Flood Warning | ILN | Hocking | 31 hr |
| Mar 1, 11:24 AM EST | River Flood Warning | ILN | Adams | 17 hr |
| Mar 1, 12:12 PM EST | River Flood Warning | ILN | Pike, Scioto | 62 hr |
| Mar 1, 12:27 PM EST | Areal Flood Warning | ILN | Hocking, Pickaway, Ross | 3 hr |
| Mar 1, 1:04 PM EST | River Flood Warning | ILN | Ross | 5 hr |
| Mar 1, 2:14 PM EST | Special Weather Statement | ILN | Champaign, Clark, Greene, Union, Warren | 46 min |
| Mar 1, 2:51 PM EST | Special Weather Statement | ILN | Delaware, Franklin, Madison | 39 min |
| Mar 1, 3:02 PM EST | Special Weather Statement | ILN | Clermont, Clinton, Fayette, Highland, Pickaway | 43 min |
| Mar 1, 3:23 PM EST | Special Weather Statement | ILN | Fairfield, Licking | 52 min |
| Mar 1, 3:29 PM EST | Areal Flood Advisory | ILN | Hocking, Ross | 2 hr |
| Mar 1, 3:36 PM EST | Special Weather Statement | ILN | Highland, Pickaway, Ross | 39 min |
| Mar 1, 6:14 PM EST | Areal Flood Advisory | ILN | Hocking, Ross | 2 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.